# SDR SWAA2022022266392

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL25. MARKED. / [01] REMOVED INTERCOSTAL ATTACH ANGLE FCB AT BS500C FWD SIDE LBL 25 IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW FCB INTERCOSTAL ATTACH ANGLE BS 500C FWD SIDE LBL 25 IAW SRM 51-40-05 ; OK TO INSTALL;[03] VERIFIED STEP 2;[04] INSTALLED NEW FCB INTERCOSTAL ATTACH ANGLE AT BS 500C FWD SIDE ; LBL 25 IAW SRM 51-40-02 AND DWG #143A7505;[05] VERIFIED CORRECTIVE ACTION 4.;[06] WORKSCOPE COMPLETE
